# SDR SIMA20140111001

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,833 hours, 6,352 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: GG670800031
- Part serial: 00200
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT ON SHORT FINAL WITH WING & COWL ANTI-ICE DUCT WARNING, FOLLOWED BY ANTI-ICE LOOP.  R & R RT ANTI-ICE VLV IAW AMM 30-12-02-400-801.  LEAK CHECKED GOOD, OPERATIONS CHECKED GOOD.
